# SDR CALA2024121103053

- Difficulty date: November 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  R/H CREASE BEAM INNER CHORD BETWEEN STA 895-STA 1005 HAS MULTIPLE AREAS OF CORROSION.  TRANSCRIBED FROM HAECO GSO NRC 9284619. CORROSION FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-70-15- A 1A-1. REMOVED AND REPLACED INNER CHORD (P/N 147A8540-8) IAW B737-800 SRM 51-40-02 AND BOEING DRAWING 147A8501 SHEET 56 REV-A.
